# SDR DALA2016052004042

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 813-889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TIE TRACK FROM BS 813 TO 889 AT AFT CARGO COMPARTMENT. C2, SM.  RT TIE TRACK FROM BS 813 TO 889 WAS REPLACED IAW SRM 53-20-51, FIG 1 AND 51-41-01, 51-41-02, 51-40-08, 51-10-04 PAR 15, 21, AND 37. OLYMPUS 38 DL PLUS SONOPEN V260SM 25AUG16 AMX-PND-148. ORIGINAL THICKNESS IS 0.090" REMAINING THICKNESS IS 0.025" OUT LIMITS IAW SRTM 53-20-52, FIG 105.
